# SDR CALA2018080601752

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 89,130 hours, 21,337 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 271N6191
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC SYSTEM FAILED ON SHORT FINAL. HYDRAULIC PUMPS WERE ON FOR ABOUT 20 MINUTES.   REMOVED AND REPLACED A HOSE.  OPS AND LEAK CHECKED GOOD.  NO TOTAL LOSS OF LT SYS HYD, QUANTITY AT .2 0. IAW AMM 29-11-00-201, CONDITION 1, NO DPIS POPPED.
